ITEM METADATA RECORD
Title: Differential equations for multiple orthogonal polynomials with respect to classical weights: raising and lowering operators
Authors: Coussement, Jonathan ×
Van Assche, Walter #
Issue Date: 2006
Publisher: Iop publishing ltd
Series Title: Journal of Physics A. Mathematical and General vol:39 issue:13 pages:3311-3318
Abstract: We obtain a lowering operator for multiple orthogonal polynomials having orthogonality conditions with respect to r is an element of N classical weights. These multiple orthogonal polynomials are generalizations of the classical orthogonal polynomials. Combining the lowering operator with the raising operators, which have been obtained earlier in the literature, we then also obtain a linear differential equation of order r + 1.
URI: 
ISSN: 0305-4470
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science